# SDR FDEA201909092475

- Difficulty date: September 9, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 63,696 hours, 23,611 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STAB CUT-OUT LOWER SKIN HAD GOUGES AT 10.5, 22, 33, AND 43.5 INCHES FROM THE FWD EDGE.  EVALUATED AND FOUND THE GOUGES AT 10.5 AND 22 INCHES  WERE OUT OF LIMITS IAW SRM 53-80-70-1A, FIG 101, DETAIL VI.  REPAIRED IAW SRM 53-80-70-2R,  REPAIR 2.
